Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Skin turned yellow, given blood thinning jab, yellow urine. What is wrong?

my husband has felt unwell for 12 days his skin and have gone yellow he has been admitted to hospital and had blood tests but no scans yet they gave him a blood thinning jab today but that is all i know the first doctor said it could be a few things some of which are nasty they also started him on antibiotics last night but now cancelled them . i am so worried more from the fact nothing is being done and his yellow is worsening and so is his urine colour
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your husband might be suffering from Jaundice, a symptom of Hepatitis. It is due to inflammation in liver.

I would suggest that he should be tested for :-
1. Liver Function Test(LFT).
2. Complete Blood Count(CBC).
3. Hepatitis B Antigen.
4. Urine examination(Routine/Microscopic).

Medical management can be planned according to the reports of the above mentioned investigations.

I hope this is helpful to you.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor